# SDR DALA2017092707114

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,430 hours, 24,306 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING INBD SIDE, DENTED.   ACCOMPLISHED A PERMANENT REPAIR IAW ERA 556454-14, REV O,  SRM 54-51-70, REP 1, FIG 201, AND SRM 51-70-10, REP 2, PAR 4D.
